RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 15, Issue 1  


Limit theorems for probabilities of large deviations of a Galton-Watson process
S. V. Nagaev, V. I. Vakhtel'
3
On the asymptotic complexity of computing discrete logarithms in the field $\operatorname{\mathit{GF}}(p)$
D. V. Matyukhin
28
Covering runs in binary Markov sequences
L. Ja. Savel'ev, S. V. Balakin, B. V. Khromov
50
On good pairs in edge-regular graphs
A. A. Makhnev, A. A. Vedenev, A. N. Kuznetsov, V. V. Nosov
77
Synthesis and complexity of reliable schemes in the basis $\{&,\vee,\bar  \}$ with single-type constant faults at the inputs of elements
M. A. Alekhina
98
Efficient recognition of the completeness of a system of automaton functions with a complete Boolean part
D. N. Babin
110
An order-optimal method for the synthesis of a search operator in a class of automaton circuits of a special form
E. S. Bychenkova
131
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020